Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 19, 2015, 3:50 PM MST. It took effect at Dec 19, 2015, 11:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2015, 3:50 PM MST (22:50 UTC)
- In effect from
- Dec 19, 2015, 11:00 PM MST
- Expired
- Dec 20, 2015, 4:55 PM MST
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
172 WWUS75 KABQ 192250 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MST SAT DEC 19 2015 ...STRONG TO VERY STRONG WIND EXPECTED OVER PORTIONS OF NORTHERN/CENTRAL NEW MEXICO LATE THIS EVENING THROUGH SUNDAY... A STRENGTHENING JET AND APPROACHING PACIFIC TROUGH WILL INCREASE THE WIND FLOW ACROSS PORTIONS OF NORTHERN/CENTRAL NEW MEXICO LATER THIS EVENING THROUGH SUNDAY. THE HIGHER MOUNTAIN PEAKS WILL INITIALLY BE BUFFETED WITH THE STRONG TO VERY STRONG WIND BUT THEN TRANSLATE DOWN THE SLOPES AS SUNDAY PROGRESSES. THE STRONGEST WIND SIGNATURE IS EXPECTED LATE THIS EVENING THROUGH MID MORNING SUNDAY ALONG THE SANGRE DE CRISTOS AND NORTHERN SACRAMENTO PEAKS AND ADJACENT EAST FACING SLOPES. LESSENING WIND BY LATE AFTERNOON ACROSS THE ENTIRE AREA. NMZ513>515-526-201200- /O.UPG.KABQ.HW.A.0005.151220T1000Z-151221T0100Z/ /O.NEW.KABQ.HW.W.0007.151220T0600Z-151221T0000Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SOUTH CENTRAL MOUNTAINS- 350 PM MST SAT DEC 19 2015 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE HIGH PEAKS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND NORTHERN SACRAMENTO AND CAPITAN MOUNTAINS. * WINDS...SUSTAINED FROM THE WEST AT 35 TO 45 MPH WITH OCCASIONAL GUSTS OF 60 TO 65 MPH. * TIMING...LATE EVENING THROUGH SUNDAY MORNING WITH LESSENING WIND DURING THE AFTERNOON. * VISIBILITY...LOCALIZED BLOWING SNOW AND REDUCED VISIBILITY ACROSS THE HIGHEST TERRAIN. * LOCAL IMPACTS...STRONG WIND GUSTS OF 60 TO 65 MPH MAY LEAD TO DAMAGE OF TREES...UTILITY POLES...ROOF TOPS...AND OTHER SUSCEPTIBLE STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ512-527-201200- /O.NEW.KABQ.HW.W.0007.151220T0600Z-151221T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 350 PM MST SAT DEC 19 2015 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY. * LOCATION...THE HIGHEST MOUNTAIN TOPS OF THE SANGRE DE CRISTOS...VERMEJO PARK AND JOHNSON MESA AREA NEAR THE COLORADO BORDER. * WINDS...SUSTAINED FROM THE WEST 35 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...LATE THIS EVENING THROUGH SUNDAY MORNING WITH LOWERING WIND DURING THE AFTERNOON. * VISIBILITY...LOCALIZED BLOWING SNOW AND REDUCED VISIBILITY ACROSS THE HIGHEST TERRAIN. * LOCAL IMPACTS...STRONG WIND GUSTS TO 60 MPH MAY LEAD TO DAMAGE OF TREES...UTILITY POLES...ROOF TOPS...AND OTHER SUSCEPTIBLE STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ508-521-524-201200- /O.NEW.KABQ.WI.Y.0030.151220T0600Z-151221T0000Z/ SOUTHWEST MOUNTAINS-SANDIA/MANZANO MOUNTAINS- SOUTH CENTRAL HIGHLANDS- 350 PM MST SAT DEC 19 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY. * LOCATION...SOUTHWEST MOUNTAIN AND SANDIA/MANZANO MOUNTAIN PEAKS AND EAST SLOPES. * WINDS...WESTERLY 30 TO 35 MPH WITH GUSTS 45 TO 55 MPH. * TIMING...LATE THIS EVENING THROUGH SUNDAY MORNING WITH LESSENING WIND DURING THE AFTERNOON. * VISIBILITY...LOCALIZED BLOWING SNOW AND REDUCED VISIBILITY ACROSS THE HIGHEST TERRAIN. * LOCAL IMPACTS...STRONG WIND WILL CREATE LOW WIND CHILL VALUES ACROSS THE HIGHER MOUNTAIN PEAKS SO RECREATIONALISTS SHOULD DRESS ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ522-523-528-529-539-540-201200- /O.NEW.KABQ.WI.Y.0030.151220T1200Z-151221T0000Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 350 PM MST SAT DEC 19 2015 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. * LOCATION...THE ADJACENT HIGH PLAINS TO THE CENTRAL MOUNTAINS. * WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...LATE TONIGHT THROUGH SUNDAY. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED HIGHWAYS WILL BE ESPECIALLY AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
4 follow-up statements
292 WWUS75 KABQ 201112 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 412 AM MST SUN DEC 20 2015 ...STRONG TO VERY STRONG WIND EXPECTED OVER PORTIONS OF NORTHERN/CENTRAL NEW MEXICO TODAY... NMZ512>515-526-527-201900- /O.CON.KABQ.HW.W.0007.000000T0000Z-151221T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA- 412 AM MST SUN DEC 20 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE HIGHEST MOUNTAIN TOPS OF THE SANGRE DE CRISTOS...VERMEJO PARK AND JOHNSON MESA AREA NEAR THE COLORADO BORDER...AND THE CAPITAN AND SACRAMENTO MOUNTAINS IN LINCOLN COUNTY. * WINDS...SUSTAINED FROM THE WEST 35 TO 40 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND PEAK IN SPEED IN THE EARLY AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO WIDESPREAD VISIBILITY REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG WIND GUSTS TO 60 MPH MAY LEAD TO DAMAGE OF TREES...UTILITY POLES...ROOF TOPS...AND OTHER SUSCEPTIBLE STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ530>534-201900- /O.EXA.KABQ.WI.Y.0030.151220T1200Z-151221T0000Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY- 412 AM MST SUN DEC 20 2015 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...THE HIGH PLAINS OF EAST CENTRAL TO NORTHEASTERN NEW MEXICO. * WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING...PEAKING IN THE EARLY TO MID AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ522-523-528-529-539-540-201900- /O.CON.KABQ.WI.Y.0030.151220T1200Z-151221T0000Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 412 AM MST SUN DEC 20 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE HIGHLANDS AND HIGH PLAINS ADJACENT TO THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO. * WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE LATE MORNING...PEAKING IN THE EARLY TO MID AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ508-521-524-201900- /O.CON.KABQ.WI.Y.0030.000000T0000Z-151221T0000Z/ SOUTHWEST MOUNTAINS-SANDIA/MANZANO MOUNTAINS- SOUTH CENTRAL HIGHLANDS- 412 AM MST SUN DEC 20 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE CENTRAL AND SOUTHWESTERN MOUNTAINS AND SOUTH CENTRAL HIGHLANDS OF NEW MEXICO. * WINDS...WESTERLY AT 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 45 TO 55 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE LATE MORNING...PEAKING IN THE EARLY TO MID AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
393 WWUS75 KABQ 201851 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1151 AM MST SUN DEC 20 2015 ...STRONG TO VERY STRONG WIND OVER PORTIONS OF NORTHERN/CENTRAL NEW MEXICO REST OF TODAY... NMZ512>515-526-527-210000- /O.CON.KABQ.HW.W.0007.000000T0000Z-151221T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA- 1151 AM MST SUN DEC 20 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE HIGHEST MOUNTAIN TOPS OF THE SANGRE DE CRISTOS...VERMEJO PARK AND JOHNSON MESA AREA NEAR THE COLORADO BORDER...AND THE CAPITAN AND SACRAMENTO MOUNTAINS IN LINCOLN COUNTY. * WINDS...SUSTAINED FROM THE WEST 35 TO 40 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL PEAK IN SPEED EARLY AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...BLOWING SNOW ACROSS THE HIGH MOUNTAIN PEAKS WILL LEAD TO REDUCED VISIBILITY. * LOCAL IMPACTS...STRONG WIND GUSTS TO 60 MPH MAY LEAD TO DAMAGE OF TREES...UTILITY POLES...ROOF TOPS...AND OTHER SUSCEPTIBLE STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ508-521>524-528>534-539-540-210000- /O.CON.KABQ.WI.Y.0030.000000T0000Z-151221T0000Z/ SOUTHWEST MOUNTAINS-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1151 AM MST SUN DEC 20 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE HIGHLANDS AND HIGH PLAINS ADJACENT TO THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO. * WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL PEAK IN THE EARLY TO MID AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
636 WWUS75 KABQ 201946 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1246 PM MST SUN DEC 20 2015 ...STRONG TO VERY STRONG WIND OVER PORTIONS OF NORTHERN/CENTRAL NEW MEXICO REST OF TODAY... NMZ512>515-526-527-210000- /O.CON.KABQ.HW.W.0007.000000T0000Z-151221T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA- 1246 PM MST SUN DEC 20 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE HIGHEST MOUNTAIN TOPS OF THE SANGRE DE CRISTOS...VERMEJO PARK AND JOHNSON MESA AREA NEAR THE COLORADO BORDER...AND THE CAPITAN AND SACRAMENTO MOUNTAINS IN LINCOLN COUNTY. * WINDS...SUSTAINED FROM THE WEST 35 TO 40 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL PEAK IN SPEED EARLY AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...BLOWING SNOW ACROSS THE HIGH MOUNTAIN PEAKS WILL LEAD TO REDUCED VISIBILITY. * LOCAL IMPACTS...STRONG WIND GUSTS TO 60 MPH MAY LEAD TO DAMAGE OF TREES...UTILITY POLES...ROOF TOPS...AND OTHER SUSCEPTIBLE STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ507-519-520-525-210000- /O.EXA.KABQ.WI.Y.0030.000000T0000Z-151221T0000Z/ WEST CENTRAL HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 1246 PM MST SUN DEC 20 2015 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...LOWER AND MIDDLE RIO GRANDE VALLEY...WEST CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY. * WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 40 TO 45 MPH. * TIMING...WINDS WILL PEAK IN THE EARLY TO MID AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ508-521>524-528>534-539-540-210000- /O.CON.KABQ.WI.Y.0030.000000T0000Z-151221T0000Z/ SOUTHWEST MOUNTAINS-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1246 PM MST SUN DEC 20 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...THE HIGHLANDS AND HIGH PLAINS ADJACENT TO THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO. * WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL PEAK IN THE EARLY TO MID AFTERNOON. WINDS WILL DIMINISH BELOW HAZARDOUS SPEEDS BY SUNSET. * VISIBILITY...NO VISIBILITY ISSUES ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTATED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
408 WWUS75 KABQ 202355 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 455 PM MST SUN DEC 20 2015 NMZ512>515-526-527-210100- /O.CAN.KABQ.HW.W.0007.000000T0000Z-151221T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA- 455 PM MST SUN DEC 20 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WINDY CONDITIONS WILL PERSIST ACROSS THE HIGH TERRAIN THROUGH TONIGHT. HOWEVER...HAZARDOUS SPEEDS ARE NO LONGER EXPECTED. $$ NMZ507-508-519>525-528>534-539-540-210100- /O.CAN.KABQ.WI.Y.0030.000000T0000Z-151221T0000Z/ WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 455 PM MST SUN DEC 20 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDY CONDITIONS WILL PERSIST THROUGH SUNSET...BUT HAZARDOUS SPEEDS ARE NO LONGER EXPECTED. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 19, 3:47 PM MST, 3 minutes earlier.
Area forecast discussion, Dec 19, 3:47 PM MST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MST SAT DEC 19 2015 .SYNOPSIS... HIGH CLOUDS WILL CONTINUE STREAMING IN FROM THE SOUTHWEST OVERNIGHT. THE HIGH CLOUDS AND STRONG WEST TO SOUTHWEST WINDS NEAR MOUNTAIN TOP LEVEL WILL KEEP TEMPERATURES FROM DROPPING MUCH TONIGHT. A WEAK PACIFIC STORM SYSTEM WILL SLIDE EAST THROUGH NORTHERN NEW MEXICO SUNDAY...BRINGING MAINLY SLIGHT CHANCES FOR LIGHT SNOW TO THE NORTHWEST THIRD OF THE STATE SUNDAY AFTERNOON. AS A STRONG JET STREAM NOSES INTO NORTHWEST NEW MEXICO ON TUESDAY...SNOW WILL DEVELOP ACROSS THE NORTHWEST QUARTER OF THE STATE CONTINUING OFF AND ON THROUGH THE WEEK. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH CHRISTMAS DAY AND CHRISTMAS WEEKEND. && .DISCUSSION... STREAM OF HIGH CLOUDS WILL THICKEN THIS EVENING AND EARLY TONIGHT...IMPEDING RADIATIONAL COOLING OVERNIGHT. KEPT LOW TEMPS NEAR TO OR SLIGHTLY ABOVE GUIDANCE GIVEN CLOUDS AND STRONG WEST/SW WINDS. WEST TO SOUTHWEST WINDS NEAR MOUNTAIN TOP LEVEL WILL RESULT IN WINDY TO VERY WINDY CONDITIONS FOR THE HIGHER ELEVATIONS ACROSS THE AREA LATE TONIGHT AND SUNDAY. ISSUED WIND HIGHLIGHTS TONIGHT AND SUNDAY FOR MOST MTN AREAS AS A RESULT. ECMWF AND TO SOME EXTENT THE CANADIAN MODEL ARE SLIGHTLY DEEPER AND FARTHER SOUTH WITH THE TRACK OF AN UPPER LEVEL SHORT- WAVE TROUGH THROUGH NRN NM SUNDAY AFTERNOON. RAISED SNOW CHANCES SOMEWHAT ACROSS THE NW THIRD OF THE STATE SUNDAY AFTERNOON AS A RESULT OF THIS SLIGHTLY FARTHER SOUTH TRACK. MONDAY REMAINS ON TAP TO BE A RELATIVE DOWN/DRY DAY DESPITE ANOTHER WEAK WAVE MOVING EWD THROUGH NRN NM. 12Z GFS TRENDING TOWARD THE ECMWF SOLUTION OF THE PAST SEVERAL RUNS REGARDING A STRONG (120-130KT) NWLY JET NOSING INTO ERN AZ AND WRN NM TUESDAY AND REMAINING IN THE VICINITY THROUGH THURSDAY. ATMOSPHERIC LIFT ASSOCIATED WITH THE RIGHT FRONT JET QUAD PROGGED TO RESULT IN PERIODS OF SNOW ACROSS THE NW THIRD OR SO OF THE STATE TUESDAY THROUGH THURSDAY. ACCUMULATING SNOW IS LIKELY FROM THE CHUSKAS NEWD TO THE WRN JEMEZ AND TUSAS MTNS TUESDAY AFTERNOON THROUGH THURSDAY...ESPECIALLY FOR OROGRAPHICALLY FAVORED WEST SLOPES. JUST WHEN YOU THINK THE OPERATIONAL RUNS OF THE GFS AND ECMWF ARE COMING IN LINE WITH ONE ANOTHER WITH REGARD TO CHRISTMAS DAY AND BEYOND...THE 12Z ECMWF COMES IN WITH A SOLUTION FROM LEFT FIELD. FORTUNATELY...BOTH GFS AND ECMWF ENSEMBLE MEANS ARE MORE IN LINE WITH THE OPERATIONAL GFS. STILL LOOKS LIKE A CLOSED UPPER LOW WILL RESULT SOMEWHERE ACROSS THE SW U.S. AND TRACK EWD THROUGH AZ/NM FRIDAY NIGHT AND SATURDAY. INTERESTINGLY...18Z GFS IS SIGNIFICANTLY FARTHER NORTH WITH THE TRACK OF THE CLOSED LOW AS COMPARED TO 12Z AND PAST RUNS. STILL PLENTY OF TIME FOR THE MODELS TO FIGURE OUT HOW THE PERTURBATIONS IN THE UPSTREAM POLAR JET WILL INTERACT WITH CONVECTION IN THE TROPICAL EASTERN PACIFIC OCEAN. 33 && .FIRE WEATHER... ZCZC ABQWRKAVN 192121 TTAA00 KABQ DDHHMM FIRE WEATHER DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MST SAT DEC 19 2015 .FIRE WEATHER... NEAR TERM HIGHLIGHTS WILL BE IMPROVING VENTILATION AND MUCH STRONGER WIND FLOWS AS THE SHORTWAVE RIDGE GIVES WAY TO AN INCREASING JET AND PACIFIC TROUGH PASSAGE TONIGHT INTO SUNDAY. MODELS SHOW A PRETTY SOLID DOWNSLOPE WIND/MTN WAVE SIGNATURE FOR THE CENTRAL MTNS LATE THIS EVENING THROUGH THE EARLIER HALF OF SUNDAY MORNING. THE STRONG WIND FLOW ALOFT WILL REMAIN DURING THE AFTERNOON AND LOOK FOR ADDITIONAL MIXING AND STRONG WIND ACROSS PORTIONS OF THE PLAINS. THE DOWNSLOPE COMPONENT WILL LEAD TO UNUSUALLY LOW RH VALUES LATER TONIGHT AND SUNDAY TO THE LEE OF THE CENTRAL MTNS. THE MODELS OFTEN HAVE A HARD TIME CAPTURING THESE LOWER RH PERIODS ASSOCIATED WITH STRONG DOWNSLOPE NOCTURNAL WIND. RESIDUAL DRYING SHOULD REMAIN DURING THE AFTERNOON. HAVE SOME STRONG WIND/LOW RH AREAS SHOWING UP TO THE LEE OF THE GALLINAS/NORTHERN SACRAMENTOS AS WELL AS THE SANGRES. PRETTY LOCALIZED AND HAINES VALUES WILL BE ON THE LOWER SIDE DESPITE WARMER THAN NORMAL HIGH TEMPS. SNOWFALL IS ALSO LOOKING MORE LIKELY FOR THE NW MTNS ALTHOUGH AMOUNTS LOOK TO BE ON THE LIGHTER SIDE AT THIS TIME. MODELS VARY SOMEWHAT HOWEVER ON THE PRECIPITATION DEPICTION. THE UPPER FLOW AND MIXING HEIGHTS WILL LOWER MONDAY THUS LEAD TO CONSIDERABLY LOWER VENT RATES. LOCALIZED GUSTY SURFACE WINDS WILL REMAIN OVER THE HIGH PEAKS OF THE CENTRAL MTNS AS WELL AS TO THE ADJACENT LEE SLOPES AND HIGH PLAINS. CONDITIONS LOOK TO BE DRIER IN TERMS OF PRECIPITATION POTENTIAL. ALL OF THE MODELS SHOW A STRENGTHENING WIND GRADIENT ALOFT ON TUESDAY/WEDNESDAY. THE LEE SURFACE TROUGH WOULD ALSO STRENGTHEN...ESPECIALLY ON TUESDAY. THIS MEANS STRONGER WIND FLOWS AT THE SURFACE AND IMPROVING VENTILATION. BECAUSE OF THE STRONG WESTERLY FETCH...SURFACE DEWPOINTS AND RH SHOULD ULTIMATELY CLIMB. THUS STRONG WIND/LOW RH IS NOT EXPECTED DURING THIS PERIOD. PRECIPITATION CHANCES...MAINLY IN THE FORM OF SNOW...WOULD BE FOUND ACROSS THE NW HALF. MODELS HAVE SLIGHTLY BEEFED UP THEIR PRECIPITATION AMOUNTS FOR THIS PERIOD. THE THURSDAY THROUGH NEXT WEEKEND PERIOD STILL LOOKS TO BE UNSETTLED WITH COOLER TEMPS/HIGHER RH AND VARYING PRECIPITATION CHANCES. MODELS HAVE JUMPED AROUND A BIT IN THEIR DEPICTION/TIMING OF THIS SYSTEM BUT THEY HAVE BEEN SHOWING A SIGNIFICANT SYSTEM FOR THE PAST 3 TO 4 DAYS THUS CONFIDENCE IS PRETTY GOOD FOR AN UNSETTLED WEATHER PERIOD. TO EARLY TO SAY WHO WILL BE FAVORED WITH THE SNOWFALL AND PRECIPITATION BUT SOME PORTION OF THE AREA SHOULD SEE WETTING PRECIPITATION. STAY TUNED. 50 && .AVIATION... 18Z TAF CYCLE EXPECT BKN-OVC200-250 THROUGH THE NEXT 12 TO 24 HRS. THE JET WILL INCREASE OVER THE AREA TONIGHT INTO SUNDAY. THIS MEANS STRONG TO VERY STRONG WIND FLOWS OVER THE HIGHER RIDGES. TERMINAL SITES WILL SEE MUCH LESS WIND DURING THE NEXT 24 HRS. SOME GUSTS HOWEVER AT LVS/TCC THIS AFTERNOON AND DEVELOPING LATER TONIGHT BUT GUST SPEEDS GENERALLY LESS THAN 25 KT. MTN WAVE IMPACTS EXPECTED TO THE LEE OF THE HIGHER MTN PEAKS TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 25 45 22 44 / 5 10 5 5 DULCE........................... 19 42 12 39 / 5 30 10 5 CUBA............................ 24 40 18 39 / 5 30 5 5 GALLUP.......................... 19 42 14 46 / 5 10 0 0 EL MORRO........................ 16 40 14 43 / 5 20 0 0 GRANTS.......................... 19 45 15 48 / 5 10 0 0 QUEMADO......................... 25 44 21 46 / 5 5 0 0 GLENWOOD........................ 24 52 20 54 / 5 5 0 0 CHAMA........................... 21 37 17 35 / 5 30 20 5 LOS ALAMOS...................... 30 41 25 40 / 5 5 5 5 PECOS........................... 28 43 23 43 / 0 5 5 0 CERRO/QUESTA.................... 22 39 17 38 / 5 5 10 5 RED RIVER....................... 24 33 18 33 / 5 10 20 5 ANGEL FIRE...................... 16 38 11 39 / 5 5 10 5 TAOS............................ 22 43 16 42 / 0 0 5 5 MORA............................ 28 45 21 45 / 0 0 5 0 ESPANOLA........................ 25 49 22 47 / 0 5 5 5 SANTA FE........................ 30 43 25 41 / 0 0 5 0 SANTA FE AIRPORT................ 25 45 22 43 / 0 0 5 0 ALBUQUERQUE FOOTHILLS........... 33 50 30 47 / 5 5 5 0 ALBUQUERQUE HEIGHTS............. 30 52 28 49 / 5 0 5 0 ALBUQUERQUE VALLEY.............. 28 54 28 51 / 5 0 5 0 ALBUQUERQUE WEST MESA........... 30 53 27 52 / 5 0 5 0 LOS LUNAS....................... 26 55 25 51 / 5 0 5 0 RIO RANCHO...................... 30 52 27 50 / 5 0 5 0 SOCORRO......................... 30 57 29 55 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 30 45 26 43 / 5 5 5 0 TIJERAS......................... 28 48 24 45 / 5 5 5 0 MORIARTY/ESTANCIA............... 22 52 19 47 / 0 0 5 0 CLINES CORNERS.................. 28 46 23 43 / 0 0 5 0 GRAN QUIVIRA.................... 30 50 27 46 / 0 0 5 0 CARRIZOZO....................... 33 55 27 51 / 0 0 5 0 RUIDOSO......................... 37 51 31 50 / 10 5 5 0 CAPULIN......................... 30 49 22 49 / 0 0 5 0 RATON........................... 27 53 21 52 / 0 0 5 0 SPRINGER........................ 27 57 22 56 / 0 0 5 0 LAS VEGAS....................... 29 52 23 52 / 0 0 5 0 CLAYTON......................... 31 59 25 56 / 0 0 0 0 ROY............................. 30 55 26 53 / 0 0 0 0 CONCHAS......................... 35 61 31 59 / 0 0 0 0 SANTA ROSA...................... 37 59 33 56 / 0 0 5 0 TUCUMCARI....................... 33 64 28 62 / 0 0 0 0 CLOVIS.......................... 33 65 32 61 / 0 0 0 0 PORTALES........................ 36 66 34 61 / 0 0 0 0 FORT SUMNER..................... 34 64 31 61 / 0 0 0 0 ROSWELL......................... 31 67 28 62 / 0 0 0 0 PICACHO......................... 37 63 31 60 / 0 0 0 0 ELK............................. 40 58 32 56 / 5 0 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY FOR THE FOLLOWING ZONES... NMZ508-521-524. WIND ADVISORY FROM 5 AM TO 5 PM MST SUNDAY FOR THE FOLLOWING ZONES... NMZ522-523-528-529-539-540. HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY FOR THE FOLLOWING ZONES... NMZ512>515-526-527. && 33
Hazardous weather outlook, Dec 19, 5:21 AM MST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 521 AM MST SAT DEC 19 2015 NMZ501>540-201300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 521 AM MST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO VERY STRONG WEST WINDS WILL DEVELOP EARLY SUNDAY MORNING...LASTING THROUGH THE DAYTIME SUNDAY. WINDS WILL BE STRONGEST OVER THE HIGH TERRAIN WHERE SOME OCCASIONAL GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. STRONG WINDS WILL POTENTIALLY RETURN TO NORTHERN AND CENTRAL NEW MEXICO ON TUESDAY AND WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:55 AM MST | High Wind Watch | ABQ | 12 hr | |
| Dec 19, 3:50 PM MST | High Wind Warning | ABQ | 25 hr |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.